Results 1 to 9 of 9

Thread: Floaty Feeling

Hybrid View

Previous Post Previous Post   Next Post Next Post
  1. #1
    Join Date
    Feb 2009
    Location
    San Jose
    Posts
    156
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default Floaty Feeling

    I feel this time to time that kind if wired floaty feeling, kind if restless. Could this be from lupus or Prednisone (7.5mg, Cellcept 1500mg, Plaqunil 400mg)? I been on this dose for about 10 years but start to last year or so.

  2. #2
    Join Date
    May 2008
    Location
    Portland, Oregon
    Posts
    1,108
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Usually you get that feeling when you're on much higher doses of Prednisone, ssingh. But Prednisone has a mind of its own, kind of does what it wants, so very well could be. I'm not sure if the other medications you mention have that as a side effect. I'm sure others will be around soon to share what they know.

    Lori

  3. #3
    rob is offline Super Moderator Super ModeratorEmperor of the World
    Join Date
    Feb 2008
    Posts
    3,681
    Thanks
    430
    Thanked 1,110 Times in 630 Posts

    Default

    I had that sort of sensation when I had the IV methylprednisolinone treatments. Kind of an unsettling light-headed feeling, along with just enough agitation to keep me from sleeping well.

  4. #4
    Join Date
    May 2007
    Posts
    3,027
    Thanks
    270
    Thanked 169 Times in 95 Posts

    Default

    Hi SSingh...

    Floaty, airhead? That is my state most of the time. Cotton-head when in a SOS flare.

    I believe mine is from Lupus and not the medication because I had it before either, before I was diagnosed and before being on any pills. When I first started Plaquenil the unreal wiry feeling disappeared, but now it makes it presence again when my sleep schedule is off...

    When I begin a regimen of prednisone I get wired out, ansy like I drank a cup of coffee, can't sleep, the gift of gab...then by weeks end I am exhausted...

    Today I am intact.

    Loves,
    Oluwa
    I have Lupus. So *^#@! what.

  5. #5
    Join Date
    Feb 2009
    Location
    San Jose
    Posts
    156
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default

    I think in my case it is more Lupus than prednisone but you never know.

  6. #6
    Join Date
    Apr 2008
    Posts
    961
    Blog Entries
    4
    Thanks
    33
    Thanked 47 Times in 43 Posts

    Default

    I get the floaty feeling from the lupus itself sometimes. Sometimes it is also in combinaton with my hypoglycemia.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •